Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Painful erection, curvature in penis, area on the penis with indented shaft, smaller head. Is it due to intake of medicines?

In the past 3-4 mos having an erection has become painful. My penis has taken on a curve and 1/2 way up the shaft , there is a area where the shaft accually indents like, some what like if you put a rubber band around it, making t he shaft look like two sections. My penis has always been straight. The head seems smaller also. I m wondering if this could all be do to meds Iam takeing. Hard to really explain, but some thing has happened in the past few months. Your thoughts?
Asked On : Thu, 29 Mar 2012
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Sexologist 's  Response
Dear davidallen, PAINFUL ERECTION IS MOSTLY DUE TO TIGHT FORESKIN BUT IT REMAINS SINCE START OR RECENT INFECTION OR INFLAMMATION MAY MAKE THE FORESKIN TIGHT, THE OTHER COMMON CAUSE IS PEYRONIES'S DISEASE , IT IS NOT TRUE THAT DOC. DON'T KNOW ABOUT IT BUT IT TAKES LONG TIME FOR PAIN TO SUBSIDE AS THERE IS NO MEDICAL SPECIFIC TREATMENT IS THERE BUT PAIN AND INFLAMMATION IS MANGED BY COCHICINE VIT. E ETC. CONSULT A UROLOGIST HE WILL BE RIGHT PERSON TO TREAT YOU .
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response
I have the same problem as you do but I have seen doctors and they don't know. I am takin methadone and Meds for acid reflux other than that nothing, you wouldn't happen to be taking some of the same mess would you. Have you found out anything
Answered: Wed, 9 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor